# SDR QXEA200601742

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 14,723 hours, 20,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 LEVEL 1 CORROSION - SEAT TRACK NR 10 HAS LITE CORROSION ON SEAT ATTACH AREAS AT STATION X298 AND STATIUON X312.  REPAIRED IAW RD 8-53-1342 AND DHC-8-200 SRM 51-20-36.
